Asymptotics with increasing dimension for robust regression with applications to the bootstrap

Mammen, Enno

Document Type: Article
Year of publication: 1989
The title of a journal, publication series: The Annals of Statistics
Volume: 17
Issue number: 1
Page range: 382 - 400
Place of publication: Cleveland, Ohio
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Mammen, Enno

Google Scholar: Mammen, Enno

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item